# SDR 01FDEA00921

- Difficulty date: October 26, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65241899
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER TRAILING EDGE BEAM HAS CHAFE DAMAGE AND MISSING SPACER BLOCK AT THE 3RD RUB PAD FROM O/B END.  REMOVED AND REPLACED BEAM PER EA 7-5510-60563.
